Corrigendum to “Rational solutions to the KPI equation and multi rogue waves” [Ann. Physics V 367 (2016) 1–5]

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01660988
Contributor : Imb - Université de Bourgogne <>
Submitted on : Monday, December 11, 2017 - 3:43:14 PM
Last modification on : Friday, June 8, 2018 - 2:50:07 PM

Identifiers

Collections

Citation

Pierre Gaillard. Corrigendum to “Rational solutions to the KPI equation and multi rogue waves” [Ann. Physics V 367 (2016) 1–5]. Annals of Physics, 2017, 387, pp.348. ⟨10.1016/j.aop.2017.11.015⟩. ⟨hal-01660988⟩

Share

Metrics

Record views

77